# SDR AALA991670

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHARP DENT FROM WITHIN IN FUSELAGE SKIN AT BS 410 BETWEEN STR 22 AND STR 23R.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3,  PAGE 7.  TST: 72,099.47 HOURS.  CYCLES:  46,524.  (X)
